# SDR SWIA2025051916

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 47,724 hours, 41,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEETMETAL REPAIR REQUIRED ON DENT LOCATED AT FS 409.00+108 BETWEEN STGR 14 AND STGR 15 ON RH SIDE OF AC FUSELAGE.  (FILED CLOSED)SHEETMETAL REPAIR REQUIRED ON DENT LOCATED AT FS 409.00+108 BETWEEN STGR 14 AND STGR 15 ON RH SIDE OF AC FUSELAGE COMPLETED PER REO 601R-53-31-1334 REV --, DATED 5/18/2025.SEE CP 30159288 FOR EDDY CURRENT INSPECTION.SEE CP 30164055 FOR PRESSURIZATION CHECK.SEE CP 30164064 FOR DVI OF STRINGERS.
